# SDR JBXA000241

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Aircraft time: 6,749 hours, 6,096 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INDICATED AIR SPEED ON FIRST OFFICERS SIDE SHOWS 65 KNOTS ABOVE CAPTAINS.  STALL FAIL MESSAGE ON TAKEOFF.  INSPECTED AIRCRAFT FOR MAINTENANCE FERRY FLIGHT FROM BUF TO RDU.  REMOVED WATER FROM PITOT STATIC SYSTEM.  PERFORMED LEAKS AND OPS CHECKS OF SYSTEM IN ACCORDANCE WITH CRJ AMM 27-35-25, 34-11-00, AND 27-41-20.  REFERENCED AOM 452 AND 470 AND CRJ SERVICE LETTER RJ-SL-32-029 FOR CRJ WITH EICAS 2000 EQUIPPED AIRCRAFT.
